# SDR DALA2016071205262

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 693 BETWEE1 LONGERONS 26 & 27R.  THE FRAME WAS REPLACED.
